# SDR ASAA2020032332499

- Difficulty date: March 21, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 47,540 hours, 13,808 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0L3071BPEGPL
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT LOCATOR SIGN AT RIGHT AFT OVERWING EXIT HAS MULTIPLE LAMPS INOP. GROUNDED - YES. RELAMPED AND TESTED PER B737-800 MM 33-51-01-960-801 - OPS NORMAL.
